Nursel Çetin, Gülen Başcanbaz-Tunca

DOI Number
First page
Last page


In this paper we deal with Jain-Schurer operators. We give an estimate, related to the degree of approximation, via K-functional. Also, we present a Voronovskaja-type result. Moreover, we show that the Jain-Schurer operator preserves the properties of a modulus of continuity function. Finally, we study monotonicity of the sequence of the Jain-Schurer operators when the attached function is convex and non-decreasing.


Jain-Schurer operators; monotonicity; moduli of smoothness; Voronovskaja-type result.

Full Text:



Abel, U. Agratini, U.: Asymptotic behaviour of Jain operators, Numer Algor. 71 (2016), 553-565.

Agratini, O.: Approximation properties of a class of linear operators, Math. Meth. Appl. Sci. 36 (2013), no.17, 2353-2358.

Agrawal, P.N. Gupta, V. Kumar,A.S.: On q-analogue of BernsteinSchurerStancu operators, Appl. Math. Comput. 219 (2013), 7754-7764

Altomare, F. Campiti, M.: Korovkin-type approximaton theory and its applications, Walter de Gruyter, Berlin-New York 1994.

B¼arbosu, D. Muraru, C.V.: Approximating B-continuous functions using GBS operators of Bernstein-Schurer-Stancu type based on q-integers. Appl. Math. Comput. 259 (2015), 80-87.

Cheney, E.W. Charma, A.: Bernstein power series, Can. J. Math. 16 (1964), 241-252.

Deniz, E.: Quantitative estimates for Jain-Kantorovich operators, Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat. 65 (2016), no. 2, 121-132.

DeVore, R.A. Lorentz, G.G.: Constructive Approximation, Springer, Berlin, 1993.

Farca¸s, A.: An asymptotic formula for Jains operators, Stud. Univ. Babe¸s-Bolyai Math. 57 (2012), no. 4, 511-517.

Jain, G.C.: Approximation of functions by a new class of linear operators, J. Austral. Math. Soc. 13 (1972), no.3, 271-276.

Li, Z.: Bernstein polynomials and modulus of continuity, J. Approx. Theory 102 (2000), no.1, 171-174.

López-Moreno, A.-J. Jódar, J. Muñoz-Delgado, F.J.: Exponential type moments and localization results for multivariate Baskakov-Schurer operators, Int. J. Di¤er. Equ. Appl. 6 (2002), no.1, 53-67.

Mhaskar, H.N. Pai, D.V.: Fundamentals of approximation theory, CRC Press, BocaRaton, FL; Narosa Publishing House, New Delhi, 2000.

Mishra, V.N. Sharma, P.: On approximation properties of Baskakov-Schurer-Szász operators, Appl. Math. Comput. 281 (2016), 381-393.

Muraru, C.V.: Note on q-BernsteinSchurer operators, Stud. Univ. Babe¸s-Bolyai Math. 56 (2011), no.2, 489-495.

Mursaleen, M. Nasiruzzaman, Md. Nurgali, A.: Some approximation results on Bernstein-Schurer operators de ned by (p; q)-integers, J. Inequal. Appl. 2015, 2015:249, 12 pp.

Olgun, A. Taşdelen, F. Erençin, A.: A generalization of Jains operators, Appl. Math. Comput. 266 (2015), 6-11.

Özarslan, M.A.: q-Szász Schurer operators, Miskolc Math. Notes 12 (2011), no.2, 225235.

Özarslan, M.A. Vedi, T.: q-Bernstein-Schurer-Kantorovich operators, J. Inequal. Appl. 2013, 2013:444, 15 pp.

Özarslan, M.A. Vedi, T.: Direct and inverse theorems for multivariate Bernstein-Schurer-Stancu operators, Miskolc Math. Notes 16 (2015), no.2, 10731089.

Schurer, F.: Linear positive operators in approximation theory, Math. Inst. Techn. Univ. Delft Report, 1962.

Sikkema, P.C.: On some linear positive operators, Indag. Math. 32 (1970), 327-337.

Stancu, D.D. Stoica, E. I.: On the use Abel-Jensen type combinatorial formulas for construction and investigation of some algebraic polynomial operators of approximation, Stud. Univ. Babe¸s-Bolyai Math. 54 (2009), no.4, 167-182.

Szász, O.: Generalization of S. Bernsteins polynomials to infinite interval, J. Res. Nat. Bur. Standards, 45 (1959), 239-245.

Tarabie, S.: On Jain-Beta linear operators, Appl. Math. Inf. Sci. 6 (2012), no.2, 213-216.

Vedi, T. Özarslan, M.A.: Some properties of q-Bernstein Schurer operators, J. Appl. Funct. Anal., 8 (2013), no.1, 45-53.

Yüksel, ·I.: Approximation by q-Baskakov-Schurer-Szász Type Operators, AIP Conference Proceedings 1558, 1136 (2013); doi: 10.1063/1.4825708.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)